Redness throughout my face with bumps/pimples underneath the skin that are painful. The skin i feel is going to peel in some days. But the bumps feels painful to touch. Can I apply Nadibact gel on this ?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Skin care needs to be customized based on the presenting complaints. There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. Have you applied a topical cream which is causing redness and scaling. You can apply nadibact as it helps many a times.
Your dermatologist will decide a treatment plan for you after a consultation.
You can consult me on Practo Direct for personal recommendations.